# SDR 08FDEA02620

- Difficulty date: May 19, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,044 hours, 19,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251920001
- Condition: Corroded
- Location: Bs 1163-1232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON SEAT-TRACK LT, STA Y953, FRAME 14-14C.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUS REPAIRED PART REPLACED BY NEW SEAT-TRACK Y953 IN ACCORDANCE WITH SRM 51-72-10.
